# SDR GNMA20120418

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N986GM
- Make and model: Cessna 414A
- Aircraft serial: 0089
- Aircraft time: 9,578 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 50111482
- Condition: Cracked
- Location: Zone 100
- Part time: 9,578 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF ACFT, 2 CRACKS WERE FOUND ON THE TOP, FORWARD MAIN SPAR WEB AT FS 154.50. AREA OF CRACK IS A TYPICAL AREA FOR CRACKS IAW SRM.  REPAIR PROCEDURES OF FRONT SPAR WEB IS OUTLINED IN THE SRM.
